# SDR RJEF20171110001

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Aircraft time: 44,893 hours, 18,720 cycles
- Engine: Iae V2527EA5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE PILOT REPORTED THE CABIN PRESSURE SYSTEM 1 & 2 FAULTED.   NR 1 ENGINE COMPRESSOR VANE DUE TO THAT SITUATION THE AIRCRAFT RETURNED TO DEPARTURE FOR MAINTENANCE.   MAINTENANCE PERFORMED FAULT ANALYSIS IAW TSM 21-31-00-810-807-A,   REPLACED THE OUTFLOW VALVE IAW AMM 21-31-51, PB401.  PERFORMED A TEST WITH NORMAL RESULTS. PERFORMED FAULT ANALYSIS IAW TSM 75-30-00-810-847-A,  REPLACED THE LOW PRESSURE COMPRESSOR BLEED MASTER ACTUATOR IAW AMM 75-31-42, PB401. PERFORMED ENGINE IDLE LEAK CHECK AND POWER ASSURANCE TEST WITH NORMAL RESULT.  AIRCRAFT RETURNED TO SERVICE
